MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 2AF284
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Pericardial Effusion (3271)
Date of Event 12/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files showed four applications were performed with reported balloon catheter 2af284, lot number 88196 on the date of the event.Clinical issues (pericardial effusion, chest pain) occurred during the case.There was a slight pressure drop during ablation which was not related to the clinical issues.In conclusion, there is no indication of a product malfunction of the reported balloon catheter that contributed to the adverse event.The balloon catheter was not returned for investigation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that immediately post completion of a cryo ablation procedure, the patient complained of chest pain, and a slight pericardial effusion was observed.The patient's hospitalization was extended and their condition was monitored.The patient was subsequently discharged from the hospital.It was noted that the ablation was not performed sufficiently according to the manner in which the temperature decreased and per fluoroscopy.No further patient complications have been reported as a result of this event.

Brand Name
ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key8291118
Report Number3002648230-2019-00058
Device Sequence Number13939890
Product Code OAE
UDI-Device Identifier00643169753693
UDI-Public00643169753693
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P100010/S015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2019
Device Model Number2AF284
Device Catalogue Number2AF284
Device Lot Number88196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;